# SDR DALA2022022401220

- Difficulty date: February 9, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N128DN
- Make and model: Airbus A321-211
- Aircraft serial: 10300
- Aircraft time: 321 hours, 155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***DTE*** A321 / FUSELAGE / FR61-FR62 / STR 40R -STR 41R / DENT / PERMANENT REPAIR. REPAIR APPROVAL IS LIMITED TO 6 MONTHS FROM REPAIR ACCOMPLISHMENT. LOG-PAGE UPDATED @ 09FEB22 1425 UTC 02 DFRD BY GRAY 00495354 BHM 09FEB22 RII: N ENTR 00495354 W REPAIR APPROVAL IS LIMITED TO 6 MONTHS AFTER COMPLETION OF SECTION I (FEB. 09, 2022). ADDITIONAL ENGINEERING AUTHORIZATION (ER/A) REVISION IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEERING: DAMAGE TOLERANCE ANALYSIS IS REQUIRED IN ACCORDANCE WITH PROCEDURES ESTABLISHED BY FAA ADVISORY CIRCULAR 120-93. AIRBUS MUST BE CONTACTED FOR NEW RDAF REVISION. ASSOCIATED ER/A 00-596659 ADDED FOR AC 1028. (LP# 2115926)
